Advanced search
Add to list

Halfordered chain structures

Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Alvoni, B, H Karzel, and Cristina Tonesi. “Halfordered Chain Structures.” QUADERNI DEL SEMINARIO MATEMATICO DI BRESCIA 18 (1999): n. pag. Print.
APA
Alvoni, B., Karzel, H., & Tonesi, C. (1999). Halfordered chain structures. QUADERNI DEL SEMINARIO MATEMATICO DI BRESCIA, 18.
Chicago author-date
Alvoni, B, H Karzel, and Cristina Tonesi. 1999. “Halfordered Chain Structures.” Quaderni Del Seminario Matematico Di Brescia 18.
Chicago author-date (all authors)
Alvoni, B, H Karzel, and Cristina Tonesi. 1999. “Halfordered Chain Structures.” Quaderni Del Seminario Matematico Di Brescia 18.
Vancouver
1.
Alvoni B, Karzel H, Tonesi C. Halfordered chain structures. QUADERNI DEL SEMINARIO MATEMATICO DI BRESCIA. 1999;18.
IEEE
[1]
B. Alvoni, H. Karzel, and C. Tonesi, “Halfordered chain structures,” QUADERNI DEL SEMINARIO MATEMATICO DI BRESCIA, vol. 18, 1999.
@article{4279740,
  author       = {Alvoni, B and Karzel, H and Tonesi, Cristina},
  issn         = {2039-120X},
  journal      = {QUADERNI DEL SEMINARIO MATEMATICO DI BRESCIA},
  language     = {eng},
  pages        = {35},
  title        = {Halfordered chain structures},
  volume       = {18},
  year         = {1999},
}